# SDR CALA0700165

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737-800
- Aircraft serial: 31597
- Aircraft time: 11,550 hours, 3,910 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 4739551
- Part serial: 2968
- Condition: Inoperative
- Location: Fire Detection
- Part time: 11,550 hours, 3,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE FORWARD CARGO FIRE LIGHT ILLUMINATED ON CLIMBOUT FROM EWR AT 17,000 FEET.  BOTH FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE FORWARD CARGO COMPARTMENT AND FOUND NO EVIDENCE OF FIRE.  TROUBLESHOOTING WAS UNABLE TO CONFIRM FAULT.  THE CARGO FIRE DETECTION CONTROL MODULE WAS REPLACED AS A PRECAUTIONARY MEASURE IAW MM 26-00-02 AND OPERATIONAL CHECKS WERE GOOD.  IN ADDITION, BOTH FIRE BOTTLES WERE REPLACED IAW MM 26-23-01.
